# SDR FDEA202209072240

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AFT DECK PRESSURE PLATE IS CORRODED ON THE UPPER   SURFACE AT APPROX STA 1714 SPANNING VETWEEN APPROX RBL31 TO RBL 38 REPAIRED AFT DECK PRESSURE PLATE CORROSION ON UPER SURFACE APPROX STA1714   RBL31-RBL38 REF FEDEX EA F-5310-T0370248-P1 FUSELAGE-MAINFRAME-AFT DECK PLATE-  STA1681-1720-LBL20-RBL45-CORROSION
